# SDR AALA202109141666

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 82,917 hours, 10,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TRANSIT INSPECTION FOUND SLIDE LIGHT OF DOOR 1R INOPERATIVE. ACCOMPLISHED SLIDE/OVER WING LIGHT REPLACEMENT PER AMM 33-51-04 OF DOOR 1R.
